| Lipoatrophy without HIV
Oct 22, 2010
The left side of my body has been affected by lipoatrophy and is now starting to affect my right thigh. All the information I have found when someone is affected by lipoatrophy they also have been diagnosed with HIV. I do not have HIV but no doctor has been able to give a diagnosis as to why my body is continuing to atrophy. I have been to more than 20 different doctors with a variety of specialties. What is wrong with me? Can you suggest a doctor or clinic I may not have heard of that might be able to help, please?
| Response from Mr. Vergel
Lipoatrophy can happen to those without HIV. You may want to read this paper and contact one of the main investigators to find out if you have any of these genetically influenced problems.
Nelson Lipodystrophic Syndromes
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fatigue After Anal Sex Top Sign Of HIV AIDS
- Groin Pain After Drinking After Someone Worried I Have HIV
- Neuropathy After Fingering Sign Of HIV AIDS
- Rash After Rubbing Stripper Worried I Have HIV
- Rash After Sex With Sex Worker Worried I Have HIV
- Sore On Penis After Foreplay Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.